# SDR 2003FA0000424

- Difficulty date: April 11, 2003
- Submitted: April 23, 2003
- Operation: General aviation
- Aircraft: N2727Q
- Make and model: Cessna 182K
- Aircraft serial: 18257927
- Engine: Cont O470*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 07126161
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PART WAS FOUND CRACKED DURING INSPECTION REQUIRED BY AD 72-07-09.  PART WAS CRACKED AT IT HAND RUDDER CONTROL CABLE HOLE, BETWEEN HOLE AND BULKHEAD FLANGE.  PROBABLE CAUSE IS FATIGUE.  RECOMMEND THAT CONTROL LOCK IS ALWAYS PUT IN WHEN AIRCRAFT IS STORED OUTSIDE.
